# SDR R61A20100079

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 4,072 hours, 3,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED, DISCOVERED THE BUSTLE IN OUT ON THE L-1 DOOR.  MAINTENANCE RE-INSTALLED THE BUSTLE PIN ON THE MAIN CABIN DOOR PER EMB AMM, NO FURTHER DEFECTS WERE NOTED.  THE A/C WAS THEN RELEASED BACK INTO SERVICE.
